Thank you.This is a good question. Firstly it is important for you to know that your daughter is allergic to penicillin. She has had an allergic reaction known as 'urticaria' to the Augmentin she was given. Augmentin contains a penicillin derivative called 'amoxycillin' plus clavulanic acid.Her urticaria rash responded well to Deselex which can now be stopped.There is no doubt that her airways will still be very sensitive after her recent pneumonia. It is not a good idea for her to be exposed to building dust and strong smells such as paint at this time. If you can keep her away from the school until the end of next week it should give her time to recover.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.